A member asked:

Is heart palpitations a long term or permanent side effect of the psychiatric medication called geodon/ziprasidone? i was taking it from 2019-2021. the palpitations began 03/2019. i have stopped it january 2021. the palpitations have not stopped?

A doctor has provided 1 answer
Dr. Donald Colantino answered

Specializes in Internal Medicine

I haven't read that palpitations are a common side effect of geodon, but if caused them they wouldn't be permanent months after it was stopped. Anyone with frequent palpitations should have a thorough cardiac workup,preferably by a cardiologist. Outpatient heart monitoring will determine if you're experiencing cardiac arrhythmias & the when you feel palpitations. Thyroid testing is also important

Answered Jan 9, 2022

0 views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...